# SDR ASOA2012091302204

- Difficulty date: August 29, 2012
- Submitted: September 13, 2012
- Operation: Air carrier
- Aircraft: N750EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10161
- Aircraft time: 20,840 hours, 14,455 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUR "L" BRACKETS ON SERVICE DOOR SILL CORRODED.   R & R 4 "L" BRACKETS ON SERVICE DOOR SILL IAW SRM 51-42-06-001-001-A01,
